# SDR VNAA0011006

- Difficulty date: November 10, 2000
- Submitted: December 20, 2000
- Operation: Air carrier
- Aircraft: N436JS
- Make and model: Dorner DO328100
- Aircraft serial: 3052
- System (JASC): 3600 · Pneumatic System
- Part: Bleed Valve
- Part number: 4067B000002
- Part serial: 3420206
- Condition: Failed
- Location: Right
- Part time: 12,795 hours, 11,430 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

DAY - FLT 4026 - AFTER TAKING THE RUNWAY AND AS POWER WAS ADVANCED THE PUT BLEED SHUTOFF VALVE FAILED.  MAINTENANCE REPLACED THE RIGHT LP BLEED VALVE.  THE AIRCRAFT DEPARTED WITH FURTHER INCIDENTS.  (M)
